# SDR AALA201901149009

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 13,495 hours, 5,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT ATTENDANT CIDS PANEL MESSAGE DISPLAYED, L1 CHECK DOOR PRESSURE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE L1 DOOR ASSIST BOTTLE PRESSURE LOW, REPLACED THE DIAPHRAM AND SERVICED THE BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00-610-001-A.  MAINTENANCE ALSO PERFORMED A SATISFACTORY OPERATIONAL CHECK.
